# SDR DL72K992228

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND FWD OVERWING EMERGENCY LIGHT OUT.  REPLACED SLED ASSY AND BATTERY.
